Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold


Author: Bertram Kostant
Journal: Trans. Amer. Math. Soc. 80 (1955), 528-542
MSC: Primary 53.1X
DOI: https://doi.org/10.1090/S0002-9947-1955-0084825-8
MathSciNet review: 0084825
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose and I. M. Singer, A theorem on holonomy, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 428-443. MR 0063739 (16:172b)
  • [2] A. Borel and A. Lichnerowicz, Espaces riemannien et hermitiens symetrique, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 2332-2334. MR 0048134 (13:986c)
  • [3] -, Groupes d'holonomie des varietes riemanniennes, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 1835-1837. MR 0048133 (13:986b)
  • [4] E. Cartan, Sur une classe remarquable d'espaces de Riemann, Bull. Soc. Math. France vol. 54 (1926) pp. 214-264; vol. 55 (1927) pp. 114-134.
  • [5] -, La géométrie des groupes de transformations, J. Math. Pures Appl. vol. 6 (1927) pp. 1-119.
  • [6] R. Hermann, Sur les isometries infinitesimales et le group d'holonomie d'un espace de Riemann, C. R. Acad. Sci. Paris vol. 239 (1954) pp. 1178-1180. MR 0066737 (16:626a)
  • [7] -, Sur les automorphismes infinitesimaux d'une $ G$-structure, C. R. Acad. Sci. Paris vol. 239 (1954) pp. 1760-1761. MR 0066738 (16:626b)
  • [8] A. Nijenhuis, On the holonomy group of linear connections, Indagationes Math. vol. 15 (1953) pp. 233-249; vol. 16 (1954) pp. 17-25. MR 0063738 (16:172a)
  • [9] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. vol. 76 (1954) pp. 33-65. MR 0059050 (15:468f)
  • [10] -, Sur les transformations affine d'une variété riemanniénné, C. R. Acad. Sci. Paris vol. 237 (1953) pp. 1308-1310. MR 0059047 (15:468c)
  • [11] -, Applications de l'étude de transformation affine aux espaces homogeneous reimanniens, C. R. Acad. Sci. Paris vol. 237 (1953) pp. 1386-1387.
  • [12] A. Lichnerowicz, Espaces homogenes kahleriens, Colloque International de Geometrie Differentielle, Strasbourg, 1953, pp. 171-184. MR 0066017 (16:519c)
  • [13] K. Yano and S. Bochner, Curvature and Bette numbers, Annals of Mathematics Studies, no. 32, Princeton, 1953. MR 0062505 (15:989f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0084825-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society